Complutense University Library

Fuzzy rationality measures.

Cutello, V. and Montero de Juan, Francisco Javier (1994) Fuzzy rationality measures. Fuzzy Sets and Systems, 62 (1). pp. 39-54. ISSN 0165-0114

Official URL: http://www.sciencedirect.com/science/article/pii/016501149490071X

View download statistics for this eprint

==>>> Export to other formats

Abstract

Fuzzy preference relations formalize intensity of individual preferences over fixed sets of alternatives. It is therefore natural to extend to fuzzy preferences the notion of rationality or consistency. With this goal in mind, we address in this paper the problem of giving an axiomatic basis for defining the concept of fuzzy rationality. Specifically, we establish a collection of conditions that any fuzzy rationality measure must satisfy. Some examples of fuzzy rationality measures are then given and analyzed.


Item Type:Article
Uncontrolled Keywords:Aggregation operators; Behavioraland social sciences; Fuzzy prefernces; Fuzzy relations; Group decision making.
Subjects:Sciences > Mathematics > Operations research
ID Code:16837
Deposited On:24 Oct 2012 09:10
Last Modified:24 Oct 2012 09:10

Repository Staff Only: item control page